RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2008, Volume 8, Number 4, Pages 789–812 (Mi mmj329)  

This article is cited in 3 scientific papers (total in 3 papers)

On Ground Fields of Arithmetic Hyperbolic Reflection Groups. II

V. V. Nikulinab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Department of Pure Mathematics, University of Liverpool

Abstract: This paper continues two our papers that appeared in 2007. Using our methods of 1980, 1981, some explicit finite sets of number fields containing all ground fields of arithmetic hyperbolic reflection groups in dimensions at least 4 are defined, and good explicit bounds of their degrees (over $\mathbb Q$) are obtained. This extends the results of our previous paper where it was done in dimensions at least 6. These results could be important for the further classification of these groups.

Key words and phrases: groups generated by reflections, arithmetic groups, hyperbolic groups.

Full text: http://www.ams.org/.../abst8-4-2008.html
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Received: January 7, 2008
Language: English

Citation: V. V. Nikulin, “On Ground Fields of Arithmetic Hyperbolic Reflection Groups. II”, Mosc. Math. J., 8:4 (2008), 789–812

Citation in format AMSBIB
\Bibitem{Nik08}
\by V.~V.~Nikulin
\paper On Ground Fields of Arithmetic Hyperbolic Reflection Groups.~II
\jour Mosc. Math.~J.
\yr 2008
\vol 8
\issue 4
\pages 789--812
\mathnet{http://mi.mathnet.ru/mmj329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499355}
\zmath{https://zbmath.org/?q=an:05518641}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261829900008}


Linking options:
  • http://mi.mathnet.ru/eng/mmj329
  • http://mi.mathnet.ru/eng/mmj/v8/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikulin V.V., “On ground fields of arithmetic hyperbolic reflection groups. III”, J. Lond. Math. Soc. (2), 79:3 (2009), 738–756  crossref  mathscinet  zmath  isi  scopus
    2. Maclachlan C., “Bounds for discrete hyperbolic arithmetic reflection groups in dimension 2”, Bull. Lond. Math. Soc., 43:1 (2011), 111–123  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. V. Nikulin, “The transition constant for arithmetic hyperbolic reflection groups”, Izv. Math., 75:5 (2011), 971–1005  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Moscow Mathematical Journal
    Number of views:
    This page:159
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019